# SDR A6WA201140947

- Difficulty date: October 6, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 22,173 hours, 20,837 cycles
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER CORE COWL EXTERNAL DOUBLER CHAFED AROUND FWD LATCHES.  BLENDED CHAFING AROUND RT CORE COWL EXTERNAL DOUBLER IAW CMM 71-12-01-300-822 AOL.
